MathSciNet Relay Station
MathSciNet bibliographic data
MR1724402 37F15 (30D05 37F50)
Sester, Olivier Hyperbolicité des polynômes fibrés. (French) [Hyperbolicity of fibered polynomials] Bull. Soc. Math. France 127 (1999), no. 3, 393–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement